A couple of months ago I asked if anyone here experienced weight gain while on propranolol. I was on propranolol for about 10 months and noticed the weight gain around the fifth month, my doctor asked for some blood test to make sure it wasn't my thyroid and we waited to see if the side effect was momentarily. It's been almost one month and a half I'm off propranolol and I already lost the 8 pounds the medication gave me. About my migraines, propranolol did work very well partially. It did nothing to my stress related migraines but as a preventive for general migraines worked very well. The problem was the lack of energy I was only able to notice once I was off the medication. I'm posting this update in case anyone is experiencing weight gain or lack of energy with propranolol and want to discuss it. I'm on propranolol and it seems like I've just slowly been gaining weight no matter what I do. I thought I was crazy because nothing made me lose weight, it was very frustrating. For some people the side effect can be temporary but for some it's not. It also hasn't helped prevent migraines, so maybe I just need to inquire about something new. My doctor said propranolol might slow our metabolism that's why some people suffer weight gain. This subreddit works as a support group for myself and I guess it's the same for you. I'm 16 and have been on some sort of drug for my migraines since I was in primary school (9/10 years of age for Americans), and propranolol since year 9 of secondary school (13/14 years of age for Americans) I'll admit, did see a change in my migraines but my GP said, which i agree with, it could've just been aging/growing up. I've stopped taking them near christams upon my own accord and I have definitely seen an increase in my motivation and energy levels, not too sure on my weight as I've always been a chubby kid. dapoxetine dosage for premature ejaculation Propranolol, sometimes referred to as “Inderal” (brand name), is a non-cardioselective sympatholytic beta blocker that was first synthesized by British scientist James Black in 1964. As a non-selective beta blocker, propranolol prevents endogenous catecholamines (e.g. norepinephrine and epinephrine) from activating Beta-1 and Beta-2 adrenergic receptors within the CNS (central nervous system) and PNS (peripheral nervous system). The action of propranolol upon beta receptors makes the medication useful for the treatment of medical conditions such as: high blood pressure (i.e. hypertension); performance anxiety; irregular heart rate; thyrotoxicosis; capillary hemangiomas; hyperhidrosis; and essential tremor. Occasionally, propranolol is also prescribed as a prophylactic for: migraine, cluster headache, and cerebrovascular conditions. While it is known that propranolol is a low-cost, safe, and effective medication for many medical conditions, some prospective users may be concerned about its side effect profile. Cheap levitra canada So why do so many patients complain about stubborn weight gain, month. atenalol and metroprolol, cause fat to accumulate in the belly area. buy viagra wholesale Its a struggle as I suffer with BPD, bipolar and also bullimia, so this weight gain seems to be causing a cycle of feeling bad, needing propranolol, gaining weight, purging, propranolol etc etc. Ive only seen today that this drug can cause. Jan 6, 2013. Apparently they do not decrease your metabolism and cause weight. Propranolol so hopefully her migraines and weight gain will improve. Hi I have been taking this drug for over 6 months now. 40mg twice a day The cluster headaches that have plagued my life are now down to a bare minimum.....(not totally gone away) and manageable. I have gained about 1.5 stone in weight, particularly round my middle. My GP states this is NOT a recognised side effect and I simply must be eating more due to feeling better! As my eating habits have not changed at all, I find this very hard to accept. If I am to take this drug for the rest of my days, At this rate I will be enormous! PLEASE…can anyone help/confirm/reassure me that this is only a temporary side effect? The internet side is on this link from below, it covers more info on the technicalities. From everything I read, including forums, to get both sides of this question. The reality side is it causes gross weight gain in a short period of time. https:// strange but there's hardly any sites that say it causes weight gain I'm not a doc, the answer will come from the two of you. I'd love to tell you more, but were all being censored so much that it kinda changes our pattern of writing. I was on it for propranolol for yrs, not on it now for they have me on clonidine for high blood pressure/hypertension... but the yrs I was it didn't case me weight gain, I guess it depends on the individual in my opinion... but like I said that's just me I didn't... I have seen no weight gain in those I know who take this med. it does work quickly and is often used for performance anxiety as it doesn't impair thinking and motor skills. Does propranolol cause weight gain Does Propranolol Cause Weight Gain? - Mental Health Daily, Can Propranolol cause Weight Gain? - Treato Viagra prices uk Inderal propranolol hydrochloride is a beta-adrenergic receptor blocking agent used for control of hypertension. Inderal is available as a generic. Common Side Effects of Inderal Propranolol Drug. - RxList Propranalol DOES make you gain weight? Propranolol Heart. Anybody NOT had weight gain? Propranolol Heart Health. About my migraines, propranolol did work very well partially. I'm posting this update in case anyone is experiencing weight gain or lack of energy with. Unfortunately, it caused a pretty awful depressive episode. Not worth. viagra in mumbai Can Propranolol cause Weight Gain? Complete analysis from patient reviews and trusted online health resources, including first-hand experiences. - Page 2 Several drugs are known to cause changes in body weight. Weight gain is. The exact mechanism how propranolol can cause weight gain is not known. The.